# SDR IPXA11B65508

- Difficulty date: February 3, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15091004046
- Condition: Cracked
- Location: Bs 985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D BS 985, RBL 77 FOUND SEAT TRACK CRACKED.  MAIN DECK BS909 TO BS1000 RBL75-92 SUBSTITUTE SEAT TRACK REPAIRED IAW SRM53-00-52 REPAIR13, FIG 201 REV58. ORG MAT'L IS BAC1509-100404- 6061T6511, 3.125" CRACK LENGTH AT BS982 RBL75-92", FINAL REPAIR SECTION CUT LENGTH IS 89-125", CLASSIFIED AS A MAJOR REPAIR WITH MAT'L AS REPLACED SECTION & SPLICE. TOTAL REPAIR LENGTH IS 95".
